On a generalization of Frenet equations

S. Topa

Annales Polonici Mathematici (1964)

  • Volume: 14, Issue: 2, page 197-209
  • ISSN: 0066-2216

How to cite


S. Topa. "On a generalization of Frenet equations." Annales Polonici Mathematici 14.2 (1964): 197-209. <http://eudml.org/doc/268193>.

author = {S. Topa},
journal = {Annales Polonici Mathematici},
keywords = {differential geometric Euclidean spaces},
language = {eng},
number = {2},
pages = {197-209},
title = {On a generalization of Frenet equations},
url = {http://eudml.org/doc/268193},
volume = {14},
year = {1964},

AU - S. Topa
TI - On a generalization of Frenet equations
JO - Annales Polonici Mathematici
PY - 1964
VL - 14
IS - 2
SP - 197
EP - 209
LA - eng
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/268193
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.